Help with a fluHi folks. I know I asked for help with a chronic condition but now a flu bug has come up and whacked me good.
I have run a low grade temperature, under 102, for 2 days. I tend to shiver and stay covered up but I also sweat. I drink lots of peppermint tea to break the fever, which plays a part.
I'm extremely achy and in a lot of pain from head to toe. I can barely walk and just want to sit in a dark, quiet room.
My nose runs and my throat hurts badly. I tried Cold-Eeze but it hurt my throat so bad I had to spit it out.
Usually Gelsemium works on my flus, but not this time. Arsenicum and Rhus failed me also. Any help is appreciated, because I'm miserable right now.
AndyP on 2011-09-18
Describe any other pains you have.
What makes the pain worse, what makes it better?
Why can you barely walk, what happens?
What happens when you are in light, where it is noisy?
What pain do you have in the throat, what makes it worse, what makes it better?
Does the fever and chills happen at particular times of the day?
♥ brisbanehomoeopath 8 years ago
I took Bryonia 30 after matching it to a book I have on homeopathy with my symptoms. I'd never heard of Eupet Perf before. That night I sweated profusely and the next day the fever was gone.
But the pain in my throat was so severe I became concerned it was strep. Since it was Sunday, the doctor was closed. So I went to the ER. The doctor informed me my throat was 'beefy red' and looked cobblestoned, which meant viral.
He gave me a steroid and prescribed Benadryl, Vicodin, Prednisone and an inhaler for when I had coughing fits.
I came home at 6 pm and was in pain from head to toe again. So I took two Benadryl 25mg tabs and went to bed. 2 Hours later, I was still awake, mostly in shock. Benadryl has never failed to knock me out cold and here I was wide awake. So I got up and took a Vicodin.
2 hours later and I'm STILL awake, but at least out of pain. Foolishly, I took a third Benadryl.
Well I paid the price for that. I spent all day today in a torpor with a dry mouth, the two most common side effects of a Benadryl overdose. I'm now finally coming out of the stupor to the point I can actually use the computer. I can tell it's wearing off because Benadryl dries up mucous and I'm getting a buildup in my nasopharynx area, which is very annoying because I can't hawk it up and it causes me to gag.
I'm not fully recovered, though. If I talk too long I get a hacking cough and I have zero appetite. I've eaten one bowl of oatmeal and half a bowl of soup today. Not that I mind. I've lost 8 pounds. :)
I appreciate the efforts to help, but things got out of hand rather quick this time. Thank you all.
AndyP 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.